Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cymbalta?????

My 18 year old brother just got on Cymbalta and my mother is really nervous she has heard horrible and good things about it. I guess you have to take this pill at the same time everyday well my brother took it at 7:30 this morning and is feeling horrible today. but her question is, they need to change the time they give him the pill to 11:30 pm so should my brother take another pill tonight or wait until tomorrow night?

Answer Question
 
MoMmYtObEtO1

Asked by MoMmYtObEtO1 at 5:34 PM on Mar. 5, 2009 in Adult Children (18+)

Level 1 (0 Credits)
Answers (7)
  • he will be fine,I take Cymbalta,and sometimes I take it during the day,and sometimes at night,just when ever I remember,taking it at the same time ,will help you remember better.if he has'nt been on it long,then it takes a couple of weeks to get in your system.
    Val504

    Answer by Val504 at 5:39 PM on Mar. 5, 2009

  • wait til tomorrow night. I take mine at random times and it doesn't seem to dso bad things but I am older and don't take it for depression.
    monkeyberry

    Answer by monkeyberry at 6:14 PM on Mar. 5, 2009

  • call a pharmacist and ask
    admckenzie

    Answer by admckenzie at 7:32 PM on Mar. 5, 2009

  • I agree, call the doctor or pharmacist and find out how to do it in the best way. Some people have had problems with it, and some have had good experiences. Just keep an open mind and be aware of things getting worse instead of better.... Try not to worry too much!
    BJoan

    Answer by BJoan at 8:27 AM on Mar. 9, 2009

  • All medications should be taken at the same time of day. Not only does it help to form the habit which helps you remember to take the med. But it also maintains an even level in the blood stream. If you take a med at 7:30 in the morning, then at 5:00 the next evening, you have a lag time in the levels in the blood stream. Cymbalta is a great med. But with any anti depressant you have to watch for side effects such as depression, suicidal thoughts, worsening symptoms. Don't be scared off by the "possibilities". Every single medication insert has the "possible complications" listed. Mom should watch the kid, not the insert.

    peachqpti

    Answer by peachqpti at 8:03 PM on Mar. 10, 2009

  • bump
    san78

    Answer by san78 at 12:28 PM on Aug. 27, 2010

  • bump
    san78

    Answer by san78 at 12:31 PM on Aug. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.